Nebraska, 2025

Flash Flood and Damaging Winds in Nebraska, August 9, 2025

August 9, 2025 · NWS OAX · 13 events in 8 counties and zones

A powerful thunderstorm, characterized by a broad swath of destructive winds, swept across eastern Nebraska and western Iowa on the morning of August 9, 2025. The event was responsible for one fatality and seven injuries, as well as widespread property and tree damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
8
Property damage
$29 million
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

A powerful thunderstorm, characterized by a broad swath of destructive winds, swept across eastern Nebraska and western Iowa on the morning of August 9, 2025. The event was responsible for one fatality and seven injuries, as well as widespread property and tree damage. This devastating storm was spawned by a large low-pressure system moving across the northern Great Plains. A trailing front and a strong low-level jet stream, a ribbon of fast-moving air just above the surface, funneled a significant amount of moisture into the area. This created extremely unstable atmospheric conditions that, along with a setup favoring strong downbursts, led to the widespread and damaging winds.

The event began in Saline County, Nebraska, at approximately 3:25 AM CST with numerous reports of high wind gusts and damage. An emergency manager in Friend measured an 84 mph wind gust and reported trees down, power outages, and roof damage. In Seward County, an 82 mph gust was measured by a public weather station 3 miles south-southwest of Seward. At 3:55 AM CST an NWS employee reported large trees down and a shed roof torn off 4 miles south-southwest of Garland.

As the thunderstorm moved into Lancaster County, it produced the highest wind gust of the event at 4:22 AM CST, when the Lincoln Airport (KLNK) ASOS station recorded a 91 mph wind gust. Reports from law enforcement at 4:15 AM CST detailed substantial roof damage to two buildings 3 miles south-southwest of Lincoln. An emergency manager reported an overturned camper at 4:00 AM CST 4 miles north-northwest of Malcolm, which resulted in five injuries, with two people transported to the hospital.

A tragic incident occurred in Douglas County at 4:55 AM CST when a very large, two-foot diameter tree was uprooted and fell onto a vehicle 3 miles east-southeast of Yutan, resulting in one fatality and one injury. An NWS employee estimated an 80 mph gust 4 miles north of Gretna at 4:54 AM CST. The powerful winds extended into Washington County where emergency management reported a large tree fell on a camper 4 miles northeast of Blair, injuring two occupants. A public weather station 1 mile south-southeast of Blair measured an 86 mph gust, and a report from the same location detailed a building roof collapse at 5:26 AM CST.

As the squall line moved into western Iowa, it continued to produce significant winds and damage. At 5:35 AM CST, the KTQE ASOS station 2 miles east-southeast of Tekamah in Burt County measured a 69 mph gust. At 5:43 AM CST, two public weather stations in Missouri Valley, Harrison County, measured a 76 mph gust, and reports from Mondamin and Pisgah indicated a large uprooted tree and snapped power poles and trees. A public weather station 3 miles south-southwest of Blencoe in Monona County measured a 73 mph gust at 5:45 AM CST. The final report came from Shelby County, where law enforcement noted a barn was blown down and trees were damaged 2 miles north of Defiance at 6:05 AM CST.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at Aug 9, 1:26 AM CST, 1 hour 59 minutes earlier. Its key messages:

  • A few strong to severe thunderstorms are be possible this morning, with damaging winds and hail being the primary concern.
  • Cooler this though Monday, with periodic rain chances.
  • Increasing chances for localized flooding and some severe weather are possible, mainly in southeast Nebraska and southwest Iowa with a Flood Watch in place tonight through early Monday.
  • Temperatures begin to turn warmer once again for the latter half of next week.
Area forecast discussion, Aug 9, 1:26 AM CST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
226 AM CDT Sat Aug 9 2025

.KEY MESSAGES...

- A few strong to severe thunderstorms are be possible this
  morning, with damaging winds and hail being the primary
  concern.

- Cooler this though Monday, with periodic rain chances.

- Increasing chances for localized flooding and some severe
  weather are possible, mainly in southeast Nebraska and
  southwest Iowa with a Flood Watch in place tonight through
  early Monday.

- Temperatures begin to turn warmer once again for the latter
  half of next week.

&&

.DISCUSSION...
Issued at 224 AM CDT Sat Aug 9 2025

An early forecast discussion is needed with the anticipated increase
in activity later in the wee hours of the morning, mostly
concerning severe potential from 3 AM through mid-morning.

Today through Monday:

Water vapor imagery early this morning features a seasonably strong
trough/cutoff low traversing the US/Canada border and Northern Great
Plains, with its eastern interface curving southwestward across west-
central Nebraska and into southern Wyoming. Convection is beginning
to take hold north of the effective surface low situated over
southeast Colorado, rooted at 650 mb. A steady nocturnal low level
jet is pointed parallel to a surface front that extends form the
surface low through north-centra Kansas and across eastern Nebraska,
the latter being the starting point for impressive pooled surface
moisture that extends into western Iowa and points northeast. The
increased moisture has helped bolster instability values, with
the 00z KOAX sounding showing 6600 J/kg of surface-based CAPE --
bolstered by see 500-700 mb lapse rates. While the surface
moisture is quite high, the general lower level moisture profile
is somewhat dry, especially above 850 mb, resulting in 1500
J/kg of DCAPE. Storms that are getting themselves together to
the southwest could organize enough to keep churning along the
pooled moisture and realize the abundant instability to the
point of becoming severe. Strong downbursts would likely be
aided by the present LLJ, with CAMs pointing towards potent wind
gusts that could exceed 70-80 mph if all breaks right
(particularly the HRRR in regards to the gust output). In
addition to the strong winds, the seasonably high effective
shear of 30 kts paired with the steep lapse rates adds damaging
hail to the mix as well, which could reach 2" in diameter or
slightly higher.

The general timing for those storms moving into eastern
Nebraska continues to be between 4-5 AM, with further confidence
in timing expected once they gather a head of steam to the
southwest. By 6 to 7 AM, the strongest cluster of storms is
expected to pass near the Omaha and Lincoln Metro areas,
potentially moving along a line from Hastings to Harlan before
exiting to the northeast closer to 8-9 AM. Areas outside of that
main line will likely see lesser winds put out by the main
cluster, but at lower speeds compared to the main path. By noon,
the bulk of the morning storm activity is expected to have
exited to the east of the area in to central Iowa, with a few
scattered showers being triggered by weak mid/upper shortwave
impulses that could result in light rain and a rumble of thunder
or two. After 7 PM, storm chances ramp up once again into the
overnight hours as the now stalled out front across northeastern
Kansas sees the low-level jet begin to nose just to the north
of it, overspreading a line of storms across southeastern
Nebraska into southern Iowa. Modeled PWAT values are well into
the 1.75-2.00" range, with the persistent forcing on the nose
of the jet increasing the likelihood of the high rainfall rates
and longer residence times for storms to overlap and result in
flooding into the overnight hours. With that in mind, we've gone
ahead and issued a Flood Watch for extreme southeast Nebraska
that lingers into early Monday.

Sunday and Monday see the continuation of the heavy rainfall
chances, with some breaks expected as overnight low level jet nosing
drifts away Sunday morning before additional mid/upper support
arrives in the form of the base of the trough/main jet streak
Sunday evening. Total rainfall amounts of 1-3 inches are
possible across southeast Nebraska and near the IA/MO border,
with some areas potentially seeing 4-5 inches if strong storms
can train over the same areas. A sharp cutoff will keep most of
the area to the north from seeing much above a quarter of an
inch of rainfall. Highs will generally hang in the 80s, making
for a pretty good weekend if you can dodge the rain to the
south.

Tuesday and Beyond:

Tuesday through the remaining forecast will see the mid/upper
pattern become increasingly influence by zonal flow as the lingering
system is swept out, followed by building mid/upper heights centered
over the lower Mississippi Valley. We'll see lower rain chances
compared to the early forecast, but not quite zero as shortwaves
eject into the High Plains and try to push some convective debris
into the forecast area. One better bet to make is increasing chances
for heat after Wednesday, though some edge may be take off of it if
winds become more southwesterly as we find ourselves on the western
edge of the ridge (rather than the eastern/northeastern edge that
we've been along for the previous heat waves this summer).

&&

.AVIATION /06Z TAFS THROUGH 06Z SUNDAY/...
Issued at 1154 PM CDT Fri Aug 8 2025

Low level wind shear at OMA and LNK to begin the period, but
should taper off quickly with winds becoming northerly behind a
front. Guidance has trended toward increased storm chances along
the front overnight into early Saturday, but still some
questions on timing and strength at the TAF sites. Latest
guidance suggests the highest potential for 40-50+ kt winds
will slide between OFK and OMA/LNK, but will need to keep a
close eye on that potential. Once storms exit, expect lingering
3000-5000 ft clouds with northeast winds just under 10 kts.
There will be additional storm chances by late
afternoon/evening, but confidence is low on coverage and
location of those.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch from this evening through late Sunday night for
     NEZ091>093.
IA...None.

&&

DISCUSSION...Petersen
AVIATION...CA
Hazardous weather outlook, Aug 9, 1:32 AM CST, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
232 AM CDT Sat Aug 9 2025

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-092145-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
232 AM CDT Sat Aug 9 2025

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Saturday

A few strong to severe storms remain possible through 8 AM,
mainly along and north of I-80. The primary hazards are locally
heavy rain, hail, and damaging wind gusts, and.

.DAYS TWO THROUGH SEVEN...Saturday night through Friday

The potential for isolated severe weather and flooding rainfall
will continue this weekend, mainly in southeast Nebraska and
southwest Iowa. A Flood Watch is in place this evening through
early Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected, but severe reports wind damage
and hail will be appreciated.

The radar

The Grand Island radar (KUEX), 97 km away, was scanning. The volume nearest the first event began at 09:24 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Saline

When
August 9, 3:25 AM CST to 3:40 AM CST
Where
Saline County, 5.7 mi SW of Friend to 3.2 mi NNE of Crete
Measured
78 kt (90 mph) estimated gust
Property damage
$16 million
Reported by
Emergency Manager
Coordinates
40.593, -97.359

A strong line of severe thunderstorms swept across Saline County, Nebraska, on the morning of August 9th, 2025, producing a swath of damaging straight-line winds, particularly impactful across the northern portion of the county. The damage swath extended from the area around Friend eastward toward Dorchester and then southeast to Crete.

The most intense winds were reported in Friend, where an emergency manager documented widespread damage including trees down, power outages, roof damage to businesses, and estimated winds gusting between 80 to 90 mph. A separate measured report from an emergency manager in Friend measured a wind gust of 84 mph. Further impressive damage was reported east of Friend, near Dorchester, where emergency management noted wooden power poles snapped for approximately 10 miles, with winds estimated at 90 mph in this area.

Moving southeast, the damaging winds continued to affect the Crete area, where a measured gust of 64 mph was recorded by a public weather station 6 miles south-southwest of Friend. Other public reports from Crete included a large tree down around the intersection of 8th or 9th Street and Grove Avenue, as well as large tree branches falling onto a house. Winds in the Crete area were estimated to be between 70 to 80 mph. A less damaging, measured gust of 58 mph was also reported south-southeast of Dorchester.

The collective property damage to public infrastructure from this damaging wind swath is estimated to be $16,129,296.00. This figure reflects only the costs associated with repairing public assets and does not account for the extensive damage sustained by private and commercial properties throughout Saline County.

Thunderstorm Wind, Seward

When
August 9, 3:25 AM CST to 4:01 AM CST
Where
Seward County, 3.39 mi ESE of Cordova to 6.06 mi SSE of Garland
Measured
71 kt (82 mph) measured gust
Property damage
$1.4 million
Reported by
Public
Coordinates
40.710, -97.287

A damaging wind event tracked across Seward County, Nebraska, on the morning of August 9th, 2025, impacting areas from the southwest to the eastern portion of the county. The storm produced a number of strong, measured wind gusts, with the highest recorded being 82 miles per hour from a public weather station 3 miles south-southwest of Seward. Other measured gusts were consistently severe, including 80 miles per hour 2 miles south of Milford, and 76 miles per hour 2 miles southeast of Seward, indicating a widespread high-wind event across the county.

The measured gusts translated into significant damage, with numerous reports estimating winds in the 70 to 80 miles per hour range. Structural damage was reported by an NWS employee 4 miles south-southwest of Garland, where a roof was torn off a shed and large trees were downed. Elsewhere, public reports detailed large trees down on a house and vehicle 3 miles east of Cordova, and a large tree impacting a roof in Seward. These widespread tree and minor structural damage incidents contributed to a final damage cost estimate for public infrastructure of $1,411,213.00. This estimate covers only public assets and infrastructure and does not reflect the total damage sustained by private homes and businesses.

Thunderstorm Wind, Lancaster

When
August 9, 3:50 AM CST to 4:28 AM CST
Where
Lancaster County, 1.54 mi ESE of Berks to 5.99 mi NNE of Waverly
Measured
87 kt (100 mph) estimated gust
Injuries
5 direct, 0 indirect
Property damage
$3.4 million
Reported by
Emergency Manager
Coordinates
40.658, -96.875

A severe thunderstorm moved through the northwest portion of Lancaster County, Nebraska, generating a swath of very strong winds on the morning of August 9th, 2025. The most intense wind report was an estimated gust of 100 mph from an emergency manager in Malcolm at 03:58 CST, which was associated with significant damage in the area, including snapped telephone poles holding the football field lights.

Widespread damaging wind gusts were observed or measured by multiple public and Automated Surface Observing System (ASOS) stations, with several reporting wind speeds exceeding 80 mph. These included an 82 mph measured gust at the Lincoln Airport ASOS station 5 miles west-northwest of Lincoln, an 81 mph measured gust near Valparaiso, and an 84 mph measured gust east-southeast of Raymond.

The damaging winds resulted in noteworthy property damage across the impact area. Near Malcolm, an overturned camper led to five injuries, with two people transported for treatment. Substantial structural damage was also reported, including a law enforcement report of substantial roof damage to two buildings south-southwest of Lincoln, with winds estimated in the 80-90 mph range. Large trees were downed in multiple locations, including one over a foot in diameter falling on a parked vehicle north-northwest of Lincoln. Numerous other trees were snapped off near the ground southwest of Lincoln and south of Malcolm.

The total damage to public infrastructure in Lancaster County from this severe wind event is estimated to be $3,409,322.00. This figure reflects only the costs associated with repairing public assets and does not account for the extensive damage sustained by private and commercial properties throughout Saline County.

Thunderstorm Wind, Seward

When
August 9, 3:54 AM CST
Where
Seward County, 2.61 mi W of Seward
Measured
63 kt (72 mph) measured gust
Reported by
Public
Coordinates
40.900, -97.150

Personal weather station measured wind gust of 73 mph.

Thunderstorm Wind, Seward

When
August 9, 3:55 AM CST
Where
Seward County, 0.69 mi N of Seward
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
40.910, -97.100

Public report relayed via social media images of large trees down, one impacting a roof. Time estimated from radar. Winds gusted to an estimated 70-80 mph.

Thunderstorm Wind, Seward

When
August 9, 4:01 AM CST
Where
Seward County, 2.2 mi ESE of Seward
Measured
66 kt (76 mph) measured gust
Reported by
Public
Coordinates
40.890, -97.060

Personal weather station measured wind gust of 76 mph.

Thunderstorm Wind, Saunders

When
August 9, 4:35 AM CST to 4:50 AM CST
Where
Saunders County, 4.73 mi ESE of Touhy to 1.9 mi NNE of Yutan
Measured
83 kt (96 mph) estimated gust
Property damage
$1.2 million
Reported by
Emergency Manager
Coordinates
41.111, -96.733

A severe thunderstorm moved across the southeast portion of Saunders County, Nebraska, generating a swath of damaging straight-line winds on the morning of August 9th, 2025. The strongest reported wind was an estimated gust of 95 mph from an emergency manager in Ithaca at 04:40 CST, associated with the destruction of a barn.

Widespread extensive damage was concentrated in the eastern parts of the county, particularly in and around Yutan, Mead, and near Leshara. In Yutan, public reports indicated damaging winds, estimated as high as 90 to 100 mph, causing widespread tree and powerline damage and tilting power poles into the road. Near Leshara, estimated 90 mph winds caused structural damage including broken home windows and extensive tree damage. In Mead, emergency management confirmed a porch roof was torn off by an estimated 90 mph wind. Earlier in the event, winds estimated around 70-80 mph uprooted a large tree and caused shed roof damage in Memphis.

Additional, lesser wind gusts were measured by public weather stations across the area, ranging from 60 mph to 67 mph. The estimated property damage to public infrastructure from this event is $1,221,581.00. This figure reflects only the costs associated with repairing public assets and does not account for the extensive damage sustained by private and commercial properties throughout Saline County.

Thunderstorm Wind, Douglas

When
August 9, 4:49 AM CST to 5:08 AM CST
Where
Douglas County, 1.89 mi WSW of Waterloo to 1.88 mi ENE of (3no)north Omaha Arp
Measured
87 kt (100 mph) estimated gust
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Property damage
$3.8 million
Reported by
Broadcast Media
Coordinates
41.272, -96.335

A highly damaging swath of severe thunderstorm winds moved across Douglas County, Nebraska, predominantly impacting the western and northern parts of the county, including the Omaha metropolitan area on the morning on August 9th, 2025.

The storm produced damaging wind gusts, with the highest being an estimated 100 mph reported by broadcast media southwest of Washington at 04:52 CST. Multiple locations experienced estimated and measured gusts of 90 mph or higher. An estimated 95 mph gust was reported in Bennington, also responsible for destroying a shed. An estimated 95 mph gust and snapped power poles south of Valley. An estimated 95 mph gust and snapped trees with large diameters north-northeast of Elkhorn. Measured gusts by NWS employees up to 90 mph near Valley.

Tragically, significant impacts occurred east-southeast of Yutan at 04:55 CST when an estimated 90 mph gust uprooted a very large tree (approximately two feet in diameter) that fell onto a vehicle, resulting in one fatality and one injury. Widespread structural and tree damage impacted parts of the area. In Bennington, damage reports included the destruction of a shed and large snapped tree branches. Near Elkhorn, a large tree fell onto a truck and minivan. North-northeast of Valley, there was damage to a roof, resulting in insulation blown across the road, and an overturned semi-truck. The severe winds also downed power lines southwest of Washington and destroyed a boat canopy southeast of Washington.

The property damage to public infrastructure across Douglas County from these severe winds is estimated to be $3,810,332.00. This figure reflects only the costs associated with repairing public assets and does not account for the extensive damage sustained by private and commercial properties throughout Saline County.

Thunderstorm Wind, Washington

When
August 9, 4:50 AM CST to 5:28 AM CST
Where
Washington County, 1.27 mi NNW of Washington to 3.03 mi E of Blair Arpt
Measured
96 kt (110 mph) estimated gust
Injuries
2 direct, 0 indirect
Property damage
$2.7 million
Reported by
Public
Coordinates
41.417, -96.229

A damaging wind event swept across Washington County, Nebraska, during the morning hours of August 9th, 2025, with a path of damage extending from the southwest to the eastern portion of the county. Measured wind reports indicated damaging wind speeds, with a maximum measured gust of 86 miles per hour reported by a public station 1 mile south-southeast of Blair. Widespread measured gusts throughout the county ranged from 58 miles per hour (recorded at the Blair Municipal AWOS) to 70 miles per hour.

However, the severity of the damage suggested straight-line winds were considerably higher, with the peak estimated wind speed reaching 110 miles per hour 1 mile south-southeast of Blair, where a building roof collapse was reported. Near Blair, the destruction was particularly acute; estimated 95 miles per hour gusts snapped large tree trunks, and estimated 90 miles per hour winds resulted in a very large tree fell onto a camper 4 miles northeast of Blair. Other reports of estimated 90 mph gusts included siding ripped off a garage and large trees (2-3 feet in diameter) downed near 2 SSE Kennard. Given the wide-scale damage to infrastructure, the estimated cost for public infrastructure repairs alone reached $2,699,403.00. This figure does not reflect the total economic damage, which includes the extensive losses sustained by private and commercial properties.

Thunderstorm Wind, Sarpy

When
August 9, 4:52 AM CST
Where
Sarpy County, 3.17 mi SSW of Chalco
Measured
56 kt (64 mph) measured gust
Reported by
Public
Coordinates
41.140, -96.180

Personal weather station measured wind gust of 64 mph.

Thunderstorm Wind, Sarpy

When
August 9, 4:57 AM CST
Where
Sarpy County, 3.2 mi WNW of Chalco
Measured
59 kt (68 mph) measured gust
Reported by
Public
Coordinates
41.190, -96.210

Personal weather station measured wind gust of 68 mph near 192nd and Harrison Street.

Thunderstorm Wind, Burt

When
August 9, 5:35 AM CST
Where
Burt County, Tekamah Arpt
Measured
60 kt (69 mph) measured gust
Reported by
ASOS
Coordinates
41.770, -96.180

KTQE ASOS recorded a measured wind gust of 69 mph.

Flash Flood, Washington

When
August 9, 6:00 AM CST to 9:25 AM CST
Where
Washington County, 0.96 mi WSW of Blair Arpt to 2.06 mi NE of Arlington
Cause
Heavy Rain
Reported by
Public
Coordinates
41.573, -96.186

On the morning of August 9, 2025, flash flooding struck the Blair, Nebraska area, particularly Southern Washington County, following a storm that delivered 3 to 4 inches of rain. Rainfall rates peaked at 2.5 to 3 inches per hour. Public reports confirmed significant impacts, including 6 to 10 inches of fast-moving water flowing through an apartment complex parking lot, and striking photos of residential backyards inundated with 3 to 5 feet of standing water. Minor flooding was also observed along Cauble Creek.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, Douglas2025-08-09FemaleVehicle/Towed TrailerDirect

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2025Every state in 2025This day in weather historyWarnings in Nebraska, August 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1290162, 1290163, 1290164, 1285874, 1285877, 1285891, 1290165, 1290166, 1290168, 1285969, 1285989, 1286383, 1286475.